Per citar aquest document: http://ddd.uab.cat/record/115410
Invariant manifolds associated to homothetic orbits in the n-body problem
Casasayas, Josefina (Universitat de Barcelona)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 1982
Resum: Our main goal in this paper is to study the global behavior of the homothetic solutions of the planar and spatial n-body problem which begin and end in a simultaneous collision of all the particles.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; publishedVersion
Publicat a: Indiana University mathematics journal, Vol. 31, No. 4 (1982) , p. 463-470, ISSN 0022-2518

DOI: 10.1512/iumj.1982.31.31038


8 p, 703.6 KB

El registre apareix a les col·leccions:
Articles > Articles publicats

 Registre creat el 2014-02-03, darrera modificació el 2016-06-04



   Favorit i Compartir